# SDR DALA2020011700354

- Difficulty date: January 17, 2020
- Submitted: January 17, 2020
- Operation: Air carrier
- Aircraft: N866DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31977
- Aircraft time: 11,439 hours, 4,139 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3886 DOOR 1R GIRT BAR HOUSING IS LOOSE. CORRECTIVE ACTION: ADJUSTED GIRT BAR CLIP PER AMM 25-60.
